Journal of Signal and Information Processing

Journal of Signal and Information Processing

ISSN Print: 2159-4465
ISSN Online: 2159-4481
www.scirp.org/journal/jsip
E-mail: jsip@scirp.org
"Generalized Parseval’s Theorem on Fractional Fourier Transform for Discrete Signals and Filtering of LFM Signals"
written by Xiaotong Wang, Guanlei Xu, Yue Ma, Lijia Zhou, Longtao Wang,
published by Journal of Signal and Information Processing, Vol.4 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top